Skip to content
My WebMD Sign In, Sign Up
Wow.. what a change
avatar
smip posted:
these boards look WAY noisy now. Dunno if I like them or not. No way to view the post before committing
Reply
 
avatar
MrsCora01 responded:
Hi smip. Nice to see you. I'm not sure how much I like how crowded this has all become. Oh well. It's the people that are important.

Cora
 
avatar
feelinghigh responded:
Hey Snip! Glad to see you're back!


Spotlight: Member Stories

I've been living with t1 for just about 30 yrs.

Helpful Tips

school for teens
home school works better if you have diabetes and when your bg is high you loose a lot of ifo. More
Was this Helpful?
1 of 4 found this helpful

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.